Compactifications équivariantes par des courbes
Mémoires de la Société Mathématique de France, no. 26 (1987) , 96 p.
@book{MSMF_1987_2_26__1_0,
     author = {Lescure, Fran\c{c}ois},
     title = {Compactifications \'equivariantes par des courbes},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {26},
     year = {1987},
     doi = {10.24033/msmf.328},
     zbl = {0626.32031},
     mrnumber = {88m:32058},
     language = {fr},
     url = {http://archive.numdam.org/item/MSMF_1987_2_26__1_0/}
}
TY  - BOOK
AU  - Lescure, François
TI  - Compactifications équivariantes par des courbes
T3  - Mémoires de la Société Mathématique de France
PY  - 1987
DA  - 1987///
IS  - 26
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/MSMF_1987_2_26__1_0/
UR  - https://zbmath.org/?q=an%3A0626.32031
UR  - https://www.ams.org/mathscinet-getitem?mr=88m:32058
UR  - https://doi.org/10.24033/msmf.328
DO  - 10.24033/msmf.328
LA  - fr
ID  - MSMF_1987_2_26__1_0
ER  - 
%0 Book
%A Lescure, François
%T Compactifications équivariantes par des courbes
%S Mémoires de la Société Mathématique de France
%D 1987
%N 26
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.328
%R 10.24033/msmf.328
%G fr
%F MSMF_1987_2_26__1_0
Lescure, François. Compactifications équivariantes par des courbes. Mémoires de la Société Mathématique de France, Serie 2, , no. 26 (1987), 96 p. doi : 10.24033/msmf.328. http://numdam.org/item/MSMF_1987_2_26__1_0/

[1] Ahiezer D.N. - Dense orbits with two ends. Math. USSR, Izvestija II, 293-307 (1977). | Zbl

[2] Auslander L. - On radicals of discrete subgroups of Lie groups. Amer. J. Math. 85, 145-150 (1963). | MR | Zbl

[3] Barth-W., Oeljeklaus E. - Über die Albanese Abbildung einer fast homogenen Kähler-Mannigfaltigkeit. Math. Ann. 211, 47-62 (1974). | MR | Zbl

[4] Barth W. und Otte M. - Über fast-uniforme Untergruppen Komplexer Liegruppen und auflösbare Komplexe Mannigfaltigkeiten. Comm. Math. Helv. 44, 269-281 (1969). | MR | Zbl

[5] Barlet D. - Convexité au voisinage d'un cycle. Séminaire François NORGUET. Lecture Notes n° 807, Springer Verlag, 102-121 (1980). | MR | Zbl

[6] Blanchard A. - Sur les variétés analytiques complexes. Ann. Sci. Ec. Norm. Sup. 73, 157-202 (1956). | Numdam | MR | Zbl

[7] Borel A. - Les bouts des espaces homogènes de groupes de Lie. Ann. of Math. 58, 443-457 (1953). | MR | Zbl

[8] Bott R. - Homogeneous vector bundles. Ann. of Math. (2) 66, 203-248 (1957). | MR | Zbl

[9] Brieskorn E. - Über holomorphe ℙn-bündel über ℙ1 Math. Ann. 157, 343-357 (1965). | MR | Zbl

[10] Fischer G. - Complex Analytic Geometry. Lecture Notes in Mathematics 538. Springer (1976). | MR | Zbl

[11] Freeman M. - Local complex foliations of real submanifolds. Math. Ann. 209, 1-30 (1974). | MR | Zbl

[12] Freudenthal H. - Über die Enden topologischen Räume und Gruppen. Math. Z. 33, 692-713 (1931). | JFM | Zbl

[13] Gilligan B. and Huckleberry A. - Remarks on k-Leviflat complex manifolds. Can. J. Math. Vol. 31, 881-889 (1979). | MR | Zbl

[14] Gilligan B. - Ends of complex homogeneous manifolds having non constant holomorphic functions. Arch. Math. 37, 544-555 (1981). | MR | Zbl

[15] Crauert H.- Analystische Faserungen über holomorph vollständigen Räumen. Math. Ann. 135, 263-273 (1958). | Zbl

[16] Grauert H.- Über Modifikationen und exceptionnelle analytische Mengen. Math. Ann. 146, 331-368 (1962). | MR | Zbl

[17] Grauert H. und Remmert R. - Komplexe Räume. Math. Ann. 136, 245-318 (1962). | MR | Zbl

[18] Griffiths Ph. and Harris J. - Principles of algebraic Geometry. New-York, J. Wiley (1978). | Zbl

[19] Gunning R. and Rossi H. - Analytic functions of several complex variables. Englewood Cliffs N.J., Prentice Hall (1965). | MR | Zbl

[20] Hirzebruch F. - Über eine Klasse von einfach-zusammenhängenden komplexer Mannigfaltigkeit. Math. Ann. 124, 77-86 (1951). | MR | Zbl

[21] Holmann H. - Seifertsche Faserräume. Math. Ann. 157, 138-166 (1964). | MR | Zbl

[22] Huckleberry A. and Livorni L. - A classification of complex homogeneous surfaces. Can. J. Math. 33, 1096-1109 (1981). | Zbl

[23] Huckleberry A. and Margulis G.A. - Invariant analytic hypersurfaces. Inven. Math. 71, 235-240 (1983). | MR | Zbl

[24] Huckleberry A. and Oeljeklaus E. - A characterisation of complex homogeneous cônes "Kegelsatz". Math. Zeitschrift 170, 181-194 (1980). | MR | Zbl

[25] Huckleberry A. and Oeljeklaus E. - Sur les espaces analytiques complexes presque homogènes. Comptes-rendus Académie des Sciences Série A, 447-448 (1980). | MR | Zbl

[26] Huckleberry A. and Oeljeklaus E. - Classification theorems for almost homogeneous-Spaces. Désigné [HO] dans le texte. Annales de l'Institut Elie Cartan, volume 9, Nancy (1984). | MR | Zbl

[27] Huckleberry A. and Snow D. - Almost-homogeneous Kälher manifolds with hypersurface orbits. Osaka J. Math. 19, 763-786 (1982). | MR | Zbl

[28] Kaup L. - Ein Künneth Formula für Frechet Garben. Math. Zeitschrift 97, 158-168 (1967). | MR | Zbl

[29] Kaup W. - Infinitesimale transformations gruppen komplexer Räume. Math. Ann. 160, 72-92 (1965). | MR | Zbl

[30] Lescure F. - Elargissement du groupe d'automorphisme pour des variétés quasi-homogènes. Math. Ann. 261, 455-462 (1982). | MR | Zbl

[31] Lescure F. - Un résultat de type Borel-Weil. Application. Publication Institut Elie Cartan 6, Nancy (1982). | MR | Zbl

[32] Lescure F. - Démonstration d'une conjecture de Huckleberry-Oeljeklaus. C.R.A.S. 184-Série I, t. 297 (1983). | MR | Zbl

[33] Morimoto A. - Non compact complex Lie Groups without non constant holomorphic functions. Proc. of the Conf. on Complex Analysis. Minnéapolis 256-272 (1964). | MR | Zbl

[34] Oeljeklaus E. - Ein Hebbarkeitssatz für Automorphismengruppen Kompakter Mannigfaltigkeiten. Math. Ann. 190, 154-166 (1970). | MR | Zbl

[35] Orlik P. and Wagreich P. - Isolated singularities of algebraic surfaces with ℂ*-action. Ann. of Math. Vol 93, 203-228 (1971). | MR | Zbl

[36] Potters J. - On almost compact complex surfaces. Inv. Math. 8, 244-266 (1969). Désigné [Po] dans le texte. | MR | Zbl

[37] Remmert R. und Stein K. - Über die wesentlichen Singularitäten analytischerer Mengen. Math. Ann. 126, 263-306 (1953). | MR | Zbl

[38] Rothstein W. - Zur theorie des analytischen Mannigfaltigkeit im Raum von Komplexer Veränderlichen. Math. Ann. 129, 98-138 (1955). | MR | Zbl

[39] Snow J. - Complex solv-manifolds of dimension two and three. Thesis, Notre Dame University (1979).

[40] Steinberg R. - Conjugacy classes in algebraic groups. Lecture Notes in Mathematics n° 366, Springer Verlag (1974). | MR | Zbl

[41] Steinsiek M. - Homogeneous-rational manifolds and unique factorization. Compositio Mathematica 52, 221-229 (1984). | Numdam | MR | Zbl

[42] Tits J. - Espaces homogènes complexes compacts. Comm. Math. Helv. 37, 111-120 (1962). | MR | Zbl

[43] Tits J. - Free subgroups in linear groups. J. Algebra 20, 250-270 (1974). | MR | Zbl

[44] Ueno K. - Classification theory of algebraic varieties and compact complex spaces. Lecture Notes in Mathematics 439, Berlin-Heidelberg New-York Springer Verlag (1975). | MR | Zbl

[45] Van De Ven T. - Analytic compactifications of complex homology cells. Math. Ann. 147, 189-204 (1962). | MR | Zbl

Cited by Sources: